Invariants of hypergeometric groups for Calabi-Yau complete intersections in weighted projective spaces


Creative Commons License

TANABE S. , Ueda K.

COMMUNICATIONS IN NUMBER THEORY AND PHYSICS, vol.7, no.2, pp.327-359, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.4310/cntp.2013.v7.n2.a4
  • Title of Journal : COMMUNICATIONS IN NUMBER THEORY AND PHYSICS
  • Page Numbers: pp.327-359

Abstract

Let Y be a Calabi-Yau complete intersection in a weighted projective space. We show that the space of quadratic invariants of the hypergeometric group associated with the twisted I-function is one-dimensional, and spanned by the Gram matrix of a split-generator of the derived category of coherent sheaves on Y with respect to the Euler form.